# SDR USAA2009012190106

- Difficulty date: December 29, 2008
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 53,136 hours, 43,249 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435340
- Part serial: 749
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - DELAMINATION ON UPPER SKIN OF RIGHT OUTBOARD AFT FLAP WBL 350 TO WBL 368.  REPAIRED UPPER SKIN OF RIGHT OUTBOARD AFT FLAP WBL 350 TO WBL 36 IAW B737 SRM 51-70-10.
